# SDR DALA2023110609137

- Difficulty date: November 1, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N830NW
- Make and model: Airbus A330-302
- Aircraft serial: 1769
- Aircraft time: 25,435 hours, 3,194 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3330 DUE TO IN FLIGHT CIDS PANEL WENT BLANK, DOOR PRESSURE INDICATION CONSIDERED INOP. CORRECTIVE ACTION: REMOVED AND REPLACED FWD FAP. (5097730)
